# SDR SWAA2022030102635

- Difficulty date: December 22, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 48,291 hours, 28,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621PB CRACKED AT MOST I/B FORWARD SCREW HOLE (MARKED) / REPAIRED CRACK AT MOST 1I/B FORWARD SCREW HOLE ON PANEL 621PB I.A.W B737 SRM 57-41-01-2R-1 AND 51-70-04-22-10. AND 51-70-14-2R-3
